EconPapers    
Economics at your fingertips  
 

FERDINANDO GALIANI’S NEWTONIAN SOCIAL MATHEMATICS – CORRIGENDUM

Rosario Patalano

Journal of the History of Economic Thought, 2020, vol. 42, issue 3, 455-455

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:jhisec:v:42:y:2020:i:3:p:455-455_11

Access Statistics for this article

More articles in Journal of the History of Economic Thought from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2021-10-11
Handle: RePEc:cup:jhisec:v:42:y:2020:i:3:p:455-455_11